# SDR AALA2020040219005

- Difficulty date: March 30, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 55,345 hours, 22,857 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 607551005
- Part serial: 19011157D
- Condition: Defective
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - LOW PRESSURE LIGHT, LEFT AFT BOOST PUMP, DURING CRUISE AND DESCENT. PERFORMED TROUBLESHOOTING PER FIM 28-22-00-810-803, GFI RESET BUTTON NOT OUT. ***SUPPLEMENTAL REPORT: REMOVED AND REPLACED LH AFT BOOST PUMP IMPELLER PER AMM 28-22-41, OPERATIONAL CHECK GOOD. ***(CLOSED)
